# SDR DALA2020092103126

- Difficulty date: September 20, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 14,568 hours, 5,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 19d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSEPECTION FOUND SEAT 19D EMERGENCY AISLE LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT LT AT 19D, PER B737 AMM 33-51.  OPS CK GOOD.
